Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 32, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 19, 2023, 3:36 PM EDT for Palm Beach County, Florida. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2023, 3:36 PM EDT (19:36 UTC)
- Expired
- May 19, 2023, 4:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 117 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 3:36 PM EDT | TSTM WND DMG | 1 E Wellington, FL | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 E WELLINGTON. PBSCO RECEIVED TWO CALLS AT 3:36PM OF A POWER LINE DOWN AT THE INTERSECTION OF SOUTH RAMBLING DRIVE AND SOUTH RAMBLING DRIVE CIRCLE. THIS OCCURRED AS A SEVERE THUNDERSTORM WAS MOVING THROUGH THE AREA. |
| May 19, 3:36 PM EDT | HAIL 0.88 | 2 Sse Wellington, FL | SOCIAL MEDIA REPORT OF NICKEL SIZE HAIL (0.88 INCH) NEAR THE PALM BEACH POLO COUNTRY CLUB AS A SEVERE THUNDERSTORM MOVED THROUGH THE AREA. RADAR ESTIMATION TIME OF 3:36PM. |
| May 19, 3:42 PM EDT | HAIL 0.5 | 3 Ssw Wellington, FL | SOCIAL MEDIA POST OF HALF INCH HAIL NEAR THE INTERSECTION OF SOUTH SHORE BOULEVARD AND LAKE WORTH ROAD NEAR THE POLO CLUB. RADAR ESTIMATION IS AROUND 3:42PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1947 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
704
WUUS52 KMFL 191936
SVRMFL
FLC099-192000-
/O.NEW.KMFL.SV.W.0032.230519T1936Z-230519T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
336 PM EDT Fri May 19 2023
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
East central Palm Beach County in southeastern Florida...
* Until 400 PM EDT.
* At 336 PM EDT, a severe thunderstorm was located over Wellington,
moving southwest at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wellington, Royal Palm Beach, Loxahatchee Groves and Loxahatchee
NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2670 8032 2669 8020 2658 8021 2659 8034
TIME...MOT...LOC 1936Z 030DEG 12KT 2665 8027
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hadi2 follow-up statements
717
WWUS52 KMFL 191945
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
345 PM EDT Fri May 19 2023
FLC099-192000-
/O.CON.KMFL.SV.W.0032.000000T0000Z-230519T2000Z/
Palm Beach FL-
345 PM EDT Fri May 19 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR EAST CENTRAL PALM BEACH COUNTY...
At 345 PM EDT, a severe thunderstorm was located over Wellington,
moving southwest at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wellington and Loxahatchee NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2666 8030 2666 8020 2658 8021 2659 8031
TIME...MOT...LOC 1945Z 030DEG 12KT 2662 8029
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hadi546
WWUS52 KMFL 191950
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
350 PM EDT Fri May 19 2023
FLC099-192000-
/O.EXP.KMFL.SV.W.0032.000000T0000Z-230519T2000Z/
Palm Beach FL-
350 PM EDT Fri May 19 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
WILL EXPIRE AT 400 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 2666 8030 2666 8020 2658 8021 2659 8031
TIME...MOT...LOC 1950Z 030DEG 12KT 2661 8030
$$
HadiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:18 PM EDT, 18 minutes earlier.
Area forecast discussion, May 19, 3:18 PM EDT, 18 minutes before
Area Forecast Discussion National Weather Service Miami FL 318 PM EDT Fri May 19 2023 ...Wet Weather Continues This Weekend Into Next Week With Possible Heavy Rainfall Middle To End Of Next Week... .SHORT TERM... (Rest of today through Saturday) Issued at 245 PM EDT Fri May 19 2023 Convective showers and thunderstorms are expected to initiate once again this afternoon and evening. Th...New SHORT TERM, LONG TERM, AVIATION, MARINE...e mid-level trough continues its progression and will provide forcing for ascent as will the sea breezes and daytime heating. This morning's 12Z sounding shows a much more moist profile compared which is leading to increased instability, so convection could become more widespread. The predominant SW flow will be weaker today and allow for the east coast sea breeze to push further inland and converge over the interior with the SW winds and/or gulf breeze. Therefore, the highest PoPs and storm chances will be over the interior but the coastal areas will stay have PoPs in the ...New SHORT TERM, LONG TERM, AVIATION, MARINE...40-50% range this afternoon and evening. Convection will taper off in the early evening especially for the coasts, but may linger a few extra hours past sunset over the interior. Entering the weekend tomorrow, an upper-level ridge begins to build in behind the departing trough with moisture staying trapped over the Peninsula. The development of the ridge will lead to winds shifting more easterly on Saturday. Due to lower synoptic forcing created by the ridge, convection will be initiated by the sea breezes and mostly favor the interior again but coastal areas could still see a few showers and storms too. High temperatures will continue to be in the upper 80s to low 90s across South Florida with highest temperatures over the...New SHORT TERM, LONG TERM, AVIATION, MARINE... interior areas. && .LONG TERM... (Saturday night through next Thursday) Issued at 245 PM EDT Fri May 19 2023 Saturday night into Monday... The medium models are showing a developing low just east of NW Bahamas as a cold front shifts southward into the Southeastern Untied States. This will allow for the ridge of high pressure over Central Florida to flatten out allowing fo...New SHORT TERM, LONG TERM, AVIATION, MARINE...r the wind flow over South Florida to be mostly light. Thinto the interior areasis in turn will allow for both the east and west coast sea breezes to develop and push inland each day focusing the showers and thunderstorms over the interior areas during the afternoon and evening hours. However, the metro areas should still see some showers and thunderstorms along the sea breezes as they move through the metro areas. Lows will be in the lower to mid 70s over the metro areas to around 70 over the interior areas each night. Highs will be around 90 over most areas except mid to upper 80s east coast metro areas. Heat indices on Sunday will be around 100 over most areas except mid to upper 90s over the east coast metro areas. Middle of Next Week... The low pressure east of NW Bahamas will dissipate as the cold front over the Southeastern United States stall out. At the same time, the flatten ridge over Central Florida will also dissipate. This will allow for a more south to southwest steering flow to set up over South Florida pushing the west coast sea breeze eastward across the region while the east coast sea breeze remains over the east coast metro areas. Deeper tropical moisture will also start work into South Florida from the Caribbean Sea on the south southwest steering flow which will lead POPs to the likely to categorical range. The PWAT values for middle of next week is forecast to be in the 1.7 to 1.9 inch range which is in the 90th percentile range for this time of year. Therefore, heavy rainfall is a possibility over South Florida with any thunderstorms that do develop. Highs will be also be a little bit cooler for the middle of next week due to the increase cloud cover with mostly in the mid to upper 80s. This will keep the heat indices in the lower to mid 90s. However, the lows will still be in the lower to mid 70s except around 70 over the interior areas. Late Next Week... The front will remain nearly stationary over the Southeastern United States as a mid to upper level low is forecast to develop over the NE Gulf Of Mexico. This will keep South Florida in the south to Southwest steering flow along with the deep tropical moisture. Therefore, POPs will remain in the likely to categorical range with the highest POPs over the east coast metro areas each day. Heavy rainfall will still be possible with any thunderstorms due to the PWAT values remaining in the 90th percentile range for this time of year. There could also be a few strong storms late next week where the sea breezes collide due to the 500 mbs cooling down to -10 to -11C. Will continue to monitor this through this weekend into next week. && .AVIATION... (18Z TAFS) Issued at 245 PM EDT Fri May 19 2023 Afternoon showers and thunderstorms are beginning to develop in the far eastern metro and interior areas as of now and this will continue into the evening. Any storms that develop immediately near or over terminals could lead to MVFR or IFR ceilings with TEMPOs in effect for this. Convection clears up later this evening with skies clearing overnight. && .MARINE... Issued at 245 PM EDT Fri May 19 2023 Seas of 2ft or less will generally prevail through the weekend and into next week, though the Palm Beach waters could see rises to 3- 4ft at times. Otherwise, relatively benign conditions are expected outside of any rough seas caused by thunderstorms. && .BEACHES... Issued at 245 AM EDT Fri May 19 2023 The risk for rip currents is low today for all beaches with a chance for increasing risks particularly for the Palm Beaches this weekend. However, all beaches could see a rise in this potential and it will be monitored. && .PRELIMINARY POINT TEMPS/POPS... Miami 75 88 77 88 / 30 60 20 50 West Kendall 72 90 73 90 / 30 60 20 50 Opa-Locka 74 89 74 89 / 30 60 20 50 Homestead 72 87 74 88 / 30 50 20 50 Fort Lauderdale 75 86 76 86 / 30 50 20 50 N Ft Lauderdale 76 87 76 87 / 30 50 20 50 Pembroke Pines 75 89 75 89 / 30 50 20 50 West Palm Beach 74 88 74 88 / 30 50 20 50 Boca Raton 75 89 75 88 / 30 50 20 50 Naples 75 90 75 90 / 20 50 30 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...Redman LONG TERM....Baxter AVIATION...Redman
Hazardous weather outlook, May 19, 9:18 AM EDT, 6 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 918 AM EDT Fri May 19 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 201330- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 918 AM EDT Fri May 19 2023 ...Scattered Thunderstorms This Afternoon and Early Evening... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Thunderstorms: Scattered thunderstorms will be possible this afternoon and evening, mainly over the interior and east coast. A few storms may become strong to severe. Lightning, gusty winds, and heavy downpours are the primary hazards. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered thunderstorms will remain possible over South Florida through the rest of the week and into the upcoming weekend. The threat of rip currents will begin to increase mainly over the Palm Beach and Broward County beaches this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 19, 1:42 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Miami FL
142 PM EDT Fri May 19 2023
FLZ073-074-173-191815-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
142 PM EDT Fri May 19 2023
...A strong thunderstorm will impact portions of central Miami-Dade
County through 215 PM EDT...
At 142 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over University Park, or near Kendall, moving
southwest at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Miami, Coral Gables, South Miami, Kendall, Pinecrest, Sweetwater,
West Miami, Westchester, Glenvar Heights, Richmond West,
Fountainbleau, Richmond Heights, Country Walk, Kendale Lakes, Zoo
Miami, The Hammocks, Coral Terrace, Olympia Heights, West Kendall and
Intersection Krome And Kendall Drive.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2578 8040 2578 8027 2563 8034 2560 8043
2568 8057
TIME...MOT...LOC 1742Z 034DEG 6KT 2573 8037
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, May 19, 2:01 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Miami FL
201 PM EDT Fri May 19 2023
FLZ071-072-191830-
Inland Broward County FL-Metro Broward County FL-
201 PM EDT Fri May 19 2023
...A strong thunderstorm will impact portions of southern Broward
County through 230 PM EDT...
At 201 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Intersection Krome And U.S. 27, or near
Pembroke Pines, moving north at 5 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pembroke Pines, Miramar, Davie, Plantation, Sunrise, Weston, Cooper
City, Pine Island Ridge, Sunshine Acres, Intersection I-75 And
Griffin Road and Royal Palm Ranches.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2598 8031 2597 8046 2615 8048 2610 8024
TIME...MOT...LOC 1801Z 200DEG 6KT 2599 8040
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, May 19, 2:16 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Miami FL
216 PM EDT Fri May 19 2023
FLZ073-074-173-191845-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
216 PM EDT Fri May 19 2023
...A strong thunderstorm will impact portions of central Miami-Dade
County through 245 PM EDT...
At 216 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Country Walk, or near The Redland, moving
southwest at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Homestead, Homestead General Airport, The Redland, Kendall, Naranja,
Princeton, Richmond West, Richmond Heights, Country Walk, Leisure
City, Zoo Miami, Goulds, West Perrine, Homestead Base, Cutler Bay,
Inlikita, South Miami Heights, Howard, Palmetto Estates and Three
Lakes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2566 8055 2564 8035 2548 8040 2548 8056
TIME...MOT...LOC 1816Z 043DEG 9KT 2561 8049
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, May 19, 2:26 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Miami FL
226 PM EDT Fri May 19 2023
FLZ071-072-191900-
Inland Broward County FL-Metro Broward County FL-
226 PM EDT Fri May 19 2023
...A strong thunderstorm will impact portions of southern Broward
County through 300 PM EDT...
At 226 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Weston, or near Pembroke Pines. This storm
was nearly stationary.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pembroke Pines, Davie, Plantation, Sunrise, Weston, Cooper City, Pine
Island Ridge, Sawgrass Mills Mall, Sunshine Acres, Intersection I-75
And U.S. 27, Intersection I-75 And Griffin Road and Markham Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2601 8029 2604 8045 2618 8047 2615 8025
TIME...MOT...LOC 1826Z 174DEG 4KT 2606 8041
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, May 19, 2:59 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Miami FL
259 PM EDT Fri May 19 2023
FLZ067-068-191930-
Inland Palm Beach County FL-Metro Palm Beach County FL-
259 PM EDT Fri May 19 2023
...A strong thunderstorm will impact portions of northeastern Palm
Beach County through 330 PM EDT...
At 259 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over The Acreage, or 9 miles southwest of Palm
Beach Gardens, moving south at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
West Palm Beach, Wellington, Palm Beach Gardens, Greenacres, Royal
Palm Beach, Haverhill, Royal Palm Estates, Lake Belvedere Estates,
Golden Lakes, Loxahatchee Groves, Lion Country Safari Park, The
Acreage, Loxahatchee NWR, Plantation Mobile Home Park, Florida
Gardens, Century Village, Cypress Lakes and Stacey Street.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2679 8037 2684 8022 2683 8012 2660 8013
2660 8038
TIME...MOT...LOC 1859Z 347DEG 6KT 2678 8030
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, May 19, 3:13 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Miami FL
313 PM EDT Fri May 19 2023
FLZ067-068-191945-
Inland Palm Beach County FL-Metro Palm Beach County FL-
313 PM EDT Fri May 19 2023
...A strong thunderstorm will impact portions of east central Palm
Beach County through 345 PM EDT...
At 313 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Loxahatchee Groves, or near Wellington,
moving south at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
West Palm Beach, Wellington, Greenacres, Royal Palm Beach,
Loxahatchee Groves, Golden Lakes, Lake Belvedere Estates, Royal Palm
Estates, The Acreage, Loxahatchee NWR and Florida Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2676 8032 2676 8014 2661 8014 2661 8034
TIME...MOT...LOC 1913Z 358DEG 7KT 2672 8025
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
HadiThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 1:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| May 19, 1:18 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| May 19, 1:42 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| May 19, 1:48 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 68 min |
| May 19, 2:01 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| May 19, 2:16 PM EDT | Special Weather Statement | MFL | Miami-Dade | 29 min |
| May 19, 2:26 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| May 19, 2:39 PM EDT | Areal Flood Advisory | MFL | Broward | 77 min |
| May 19, 2:59 PM EDT | Special Weather Statement | MFL | Palm Beach | 31 min |
| May 19, 3:13 PM EDT | Special Weather Statement | MFL | Palm Beach | 32 min |
| May 19, 3:53 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.